Print Edition: ISSN 1584 - 2851
Online Edition: ISSN 1843 - 4401

Carpathian J. Math. is a category A journal in the CNCSIS classification

Impact Factor 2015:     0.610

Indexed by:
Science Citation Index Expanded
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 80 %

Contents (PDF)
Vol. 28 (2012), No. 1, 15 March 2012
Proving the convergence of the iterative methods by using symbolic computation in Maple
Author: Gheorghe Ardelean
Abstract: The proofs of the convergence for some high-order methods for solving nonlinear equations, by using symbolic computation in Maple, is presented. Also, the convergence error for some Newton-type methods is evaluated by symbolic computation.
No. of downloads: 345
Some hyperbolic concurrency results in the Poincare disc
Author: Cătălin Barbu / Laurian-Ioan Pișcoran
Abstract: In this paper, we present a proof of some hyperbolic theorems in the Poincare Model of Hyperbolic Geometry.
No. of downloads: 231
On the eta -(1,2) approximated optimization problems
Author: Horaţiu Vasile Boncea / Dorel I. Duca
No. of downloads: 203
A general fixed point method for the stability of the monomial functional equation
Author: Liviu Cădariu / Viorel Radu
Abstract: In this paper, we extend the ideas in [Cădariu, L. and Radu, V., A general fixed point method for the stability of Jensen functional equation, Bull. Şt. Univ. Politehnica Timişoara, Ser. Mat.-Fiz. 51(65) (2006), No. 2, 63--72] to obtain some general stability results for monomial functional equations in $\beta-$normed spaces. The fixed point alternative together the error estimations for generalized contractions of type Bianchini-Grandolfi are pointed out, and then used as fundamental tool. Some applications and examples which emphasize the very general hypotheses, are also given.
No. of downloads: 215
Optimization problems and (0,2)-eta-approximated optimization problems
Author: Liana Cioban / Dorel I. Duca
No. of downloads: 177
A sequential algorithm for finding the solution of the parametric minimum flow problem
Author: Eleonor Ciurea / Mircea Parpalea
Abstract: This article presents a sequential approach for the parametric minimum flow problem. It consists in repeatedly applying a non parametric maximum flow algorithm in a modified network for a sequence of parameter values in an increasing order. The algorithm computes an initial minimum flow for a given fixed value of the parameter and then repeatedly finds a maximum flow by which the flow can be decreased over the next interval of the parameter values so that the maximum cut not to change. This maximum flow is computed as a maximum flow problem in a modified network with properly set lower and upper bounds. On each of the iterations, the algorithm computes a new breakpoint of the piecewise linear minimum flow value function and the corresponding parametric minimum flow.
No. of downloads: 179
The inverse maximum flow problem under L_k norms
Author: Adrian Deaconu / Eleonor Ciurea
No. of downloads: 180
On Cartesian products with small crossing numbers
Author: Marian Klesc / Jana Petrillova
No. of downloads: 192
On the Hyers-Ulam stability of a first order partial differential equation
Author: Nicolaie Lungu / Dorian Popa
Abstract: We obtain a result on Hyers-Ulam stability for a linear partial differential equation of order one in a Banach space.
No. of downloads: 176
Double condensation of singularities for product-quadrature formulas with differentiable functions
Author: Alexandru I. Mitrea
Abstract: The main goal of this paper is to emphasize the phenomenon of double condensation of singularities for spaces of differentiable functions with respect to product-quadrature formulas associated to a class of node triangular matrices in [-1,1], including a Gegenbauer node matrix and the matrix of equidistant nodes in [-1,1].
No. of downloads: 241
Gamma function estimates via completely monotonicity arguments
Author: Cristinel Mortici
Abstract: The aim of this paper is to improve some recent results of Sandor and Debnath [On certain inequalities involving the constant e and their applications J. Math. Anal. Appl. 249 (2000) 569-582] and Batir [Sharp inequalities for factorial n Proyecciones 27 (2008) 97-102] about the problem of approximation of gamma function. In proving the results in this paper, the proofs are not completely analytic but essentially based on formal computations obtained by means of software packages.
No. of downloads: 206
Tonelli's Lemma and applications
Author: Anton S. Mureșan
Abstract: In this paper we give some applications of Tonelli's Lemma to the separation of the zeros of the solutions of some functional differential equations
No. of downloads: 163
On the solutions of a second order functional-differential equation
Author: Viorica Mureșan
No. of downloads: 177
Common fixed points for almost Presic type operators
Author: Mădălina Păcurar
Abstract: The existence of coincidence points and common fixed points for almost Presic operators in a metric space setting is proved. A multi-step iterative method for constructing the common fixed points is also provided.
No. of downloads: 220
Semiprimary n-semigroups
Author: Adina Pop / Maria Sânziana Pop
No. of downloads: 154
Optimization problems, first order approximated optimization problems and their connections
Author: Emilia-Loredana Pop / Dorel I. Duca
No. of downloads: 137
New models of the generalized fixed-charge network design problem
Author: Petrică Claudiu Pop / Corina Pop Sitar
Abstract: We consider in this paper the generalized fixed-charge network design (GFCND) problem in which we are interested to find the cheapest backbone network connecting exactly one hub from each of the given clusters. The GFCND problem belongs to the class of generalized combinatorial optimization problems. We describe two mixed integer programming formulations of the GFCND problem. Based on one of the new proposed formulations, we solve the GFCND problem to optimality using CPLEX for problems with up to 30 clusters and 200 nodes. Computational results are reported and compared with those from the literature.
No. of downloads: 140
Stability of some functional equations defined by quasiarithmetic means
Author: Vasile Pop
Abstract: We obtain results on Hyers-Ulam stability for some functional equations defined by quasiarithmetic means.
No. of downloads: 201
Estimates for the semigroup associated with Bernstein-Schnabl operators
Author: Ioan Rața
No. of downloads: 184
Existence results for three-point boundary value problems for systems of linear functional differential equations
Author: A. Ronto / M. Ronto
Abstract: Conditions guaranteeing the solvability of certain three-point boundary value problems for a system of linear functional differential equations are obtained by using a special successive approximation scheme. We also establish some conditions necessary for a certain set belonging to the domain of the space variables to contain a point determining the initial value of the solution. An algorithm for selecting such points is also indicated.
No. of downloads: 208

Design by PrimeTech
Website Security Test